• Home
  • A-B index
  • Pharmacological Index
  • Drug Classes
  • Active Ingredients
  • Companies
  • News
  • Decongestant
    40 Drugs classified under this drug class


    All the Drug Class Drugs

    Filter by letter: ALL A B C D E F G H I J K L M N O P Q R S T U V W X Y Z
    Acamol Tsinun & Shapa’at Day
    Teva
    OTC
    not in the basket chart
    Multiple ingredients
    Acamol Tsinun & Shapa’at Day

    Analgesic, Antitussive, Decongestant. Paracetamol 500 mg, Pseudoephedrine HCl 30 mg, Dextromethorphan HBr 15 mg.
    CAPLETS: 35; comb. pack: day 35, night
    14. Adults, child over 12 yrs: 1-2
    caplets up to 4 x dly. Not to exceed 8
    caplets dly. If fever cont. over 3 days,
    or fever absent but pt. cond. not
    improved within 7 days, and pain
    persists 5 days, should be reported.
    Pts over 60 yrs may be sensitive to
    these drugs. Not to exceed
    recommend. dose.
    Relief cold, cough and nasal congest.
    associated with fever and pain, for day
    care.
    C/I: Known hypersens. to any ingred.,
    lact. concom. use with MAOIS or within
    14 days, severe hypertens., severe
    coron. art. dis., pts at risk of develop.
    respir. fail. (due to dextromethorphan).

    Acamol Tsinun & Shapa’at Night
    Teva
    OTC
    not in the basket chart
    Multiple ingredients
    Acamol Tsinun & Shapa’at Night

    Analgesic, Antihistamine, Antitussive, Decongestant. Paracetamol 500 mg, Pseudoephedrine HCl 30 mg, Dextromethorphan HBr 15 mg, Chlorpheniramine Maleate 2 mg.
    CAPLETS: 14; comb. pack: day 35, night
    14. Adults, child over 12 yrs: 1-2
    caplets at bedt. If fever cont. over 3 days, or fever absent but pt. cond. not
    improved within 7 days, and pain
    persists 5 days, should be reported.
    Pts over 60 yrs may be sensitive to
    these drugs. Not to exceed
    recommend. dose.
    Relief cold, cough and nasal congest.
    associated with fever and pain, for night
    care.
    C/I: Known hypersens. to any ingred.,
    lact. newborn and prem. infants, asthma
    or other lower respir. tract cond.,
    narrow-angle glaucoma, stenos. pept.
    ulc., symp. prost. hypertrophy, bladder
    neck obstruct, pyloroduod. obstruct.,
    concom. use with MAOIS or within 14
    days, severe hypertens., severe coron.
    art. dis., pts. in/or at risk of develop.
    respir. fail. (due to dextromethorphan).

    Acamol Tsinun Classic Day
    Teva
    OTC
    not in the basket chart
    Multiple ingredients
    Acamol Tsinun Classic Day

    Analgesic, Decongestant. Paracetamol 500 mg, Pseudoephedrine HCl 25 mg.
    CAPLETS: 21, 35. (in comb. with 14
    Tsinun Night). Adults and child. over 12
    yrs: 1-2 caplets up to 4 x dly. Not to
    exceed 8 caplets dly. Child. 10-12 yrs:
    1 caplet up to 4 x dly. Child. 6-9 yrs: 1/2 caplet up to 4 x dly.
    Day care for relief of common cold.

    Acamol Tsinun Classic Night
    Teva
    OTC
    not in the basket chart
    Multiple ingredients
    Acamol Tsinun Classic Night

    Analgesic, Antihistamine, Decongestant. Paracetamol 500 mg, Pseudoephedrine HCl 25 mg, Chlorpheniramine Maleate 2 mg.
    CAPLETS: 14 (in comb. with 21, 35 Tsinun
    Day). Adults and child. over 12 yrs: 1-2
    caplets at bedt. Child. 6-12 yrs: 1/2
    caplet at bedt. Child 10-12 yrs: 1 caplet
    at bedt.
    Night care for relief of common cold.

    Acamol Tsinun Liquigel Day
    Teva
    OTC
    not in the basket chart
    Multiple ingredients
    Acamol Tsinun Liquigel Day

    Analgesic, Decongestant. Paracetamol 250 mg, Pseudoephedrine HCl 30 mg.
    LIQUIGEL CAPS: 30. Comb. pack: 30 (day) +
    10 (night). Adults and child. over 12
    yrs: 2 liquigel caps up to 4 x dly. Not to
    exceed 8 liquigel caps dly.
    Day care for fast relief common cold,
    nasal congestion assoc. with fever and
    pain.
    C/I: Known hypersens. to any ingred.,
    lact., concom. use with MAOI’s or within
    14 days of discont., severe hypertens.,
    severe coron. art. dis.

    Acamol Tsinun Liquigel Night
    Teva
    OTC
    not in the basket chart
    Multiple ingredients
    Acamol Tsinun Liquigel Night

    Analgesic, Antihistamine, Decongestant. Paracetamol 250 mg, Pseudoephedrine HCl 30 mg, Chlorpheniramine Maleate 2 mg.
    LIQUIGEL CAPS: 10. Comb. pack: 10 (night)
    + 30 (day). Adults and child. over 12
    yrs: 2 liquigel caps at bedtime.
    Night care for relief common cold, nasal
    congestion assoc. with fever and pain.
    C/I: Known hypersens. to any ingred.,
    lact., newborn and premature child,
    asthma or other low. respir. tract conds.,
    narrow angle glaucoma, stenos. pept.
    ulc., prostat. hypertrophy, bladder neck
    obstruct., pyloduoden. obstruct.,
    concom. use with MAOI’s or within 14
    days of discont., severe hypertens.,
    severe coron. art. dis.

    CLOSE